Hypersurfaces of prescribed mean curvature enclosing a given body.
Manuscripta mathematica, Tome 72 (1991) no. 1, pp. 131-140
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1991__72_1_155633,
author = {Martin Fuchs},
title = {Hypersurfaces of prescribed mean curvature enclosing a given body.},
journal = {Manuscripta mathematica},
pages = {131--140},
year = {1991},
volume = {72},
number = {1},
zbl = {0737.49030},
url = {http://geodesic.mathdoc.fr/item/MM2_1991__72_1_155633/}
}
Martin Fuchs. Hypersurfaces of prescribed mean curvature enclosing a given body.. Manuscripta mathematica, Tome 72 (1991) no. 1, pp. 131-140. http://geodesic.mathdoc.fr/item/MM2_1991__72_1_155633/